By Topic

Band-limited Gaussian processes, nondeterministic processes, and optimum encoding

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Gibson, J.D. ; Texas A & M University, College Station, TX

It is shown that for optimal rate distortion theoretic encoding subject to a mean squared error fidelity criterion, a band-limited Gaussian source can be regarded as nondeterministic. This result establishes that for optimal discrete time encoding, there is no contradiction between Hilbert space theory and rate distortion theory as has been suggested in the literature.

Published in:

Proceedings of the IEEE  (Volume:70 ,  Issue: 1 )